# SDR SWAA961420

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT, RT PACK TRIPPED OFF, ATTEMPTED TO RESET, NO HELP.  TRIPPED AGAIN AND NOTED LIGHT SMOKE.  AIRCRAFT RETURNED TO LAS AND MADE AN UNEVENTFUL LANDING.  CHECKED SYSTEM FOR LEAKS, RT AIR CYCLE MACHINE, TURBO FAN AND ALL RELATED PACK COMPONENTS AND OPERATED PACK NORMALLY PER BOEING M/M.
